Is Viagra Causing men to go blind? – NZ Pharmacy’s Answer
MENU
Header buy Viagra online

Is Viagra Causing men to go blind? – NZ Pharmacy’s Answer

January 10th, 2014 | Posted by New Zealand Pharmacy Support in Viagra FAQ | Viagra NZ

Researchers have discovered anterior optic neuropathy is caused by phosphodiesterase type 5, or PDE-5. It is an inhibitor that is used to block the degradation  caused by the PDE-5 in the muscle cells that line the blood vessels that carry the blood supply to the penis.

The major side effect of PDE-5 is permanent vision loss due to its use. Viagra contains PDE-5 for the purpose of maintaining the integrity of the muscle cells. The condition caused by the PDE-5 is called non-arterotic anterior ischemic optic neuropathy (NAION). The loss of vision can occur after an extended period of Viagra use or anywhere from a few hours to 30 hours after using Viagra NZ.

NAION is permanent and there is no remedy available to reverse the damage. Men who experience vision problems, including temporary loss of color distinction between greens and blues as a result of using Viagra, are at a higher risk of developing NAION.

The loss of vision, even though it occurs in a small percentage of men who use Viagra in New Zealand, is caused by the  restriction of blood flow to the optic nerve. This usually happens when the blood vessels are tightly packed into a small space behind the eye. The vessels do not have enough room to expand to receive the critical blood flow the eye needs to function properly. Stopping the use of Viagra will not reverse vision loss, but it will correct the color distinction problem and allow men to tell the difference between greens and blues.  Studies have shown men who suffer from health issues such as hypertension, hyperlipidemia, hypercholesterolemia and diabetes are at a higher risk of developing NAION. The risk increases with the continued use of Viagra,

PDE-5 inhibitor regulates the chemicals that cause arteries to constrict, decreasing blood flow. Men who take Viagra or plan to take it in the future are cautioned about using the product if they have experienced any of the risk factors or show signs of any of the risk factors.

Several studies regarding the effects of Viagra and vision loss has established a direct correlation between the two and the loss of vision is exacerbated if vision problems exist before taking Viagra. It is essential to have a clean bill of health including vision and the associated eye health, before taking Viagra. If vision problems are experienced at any time while taking Viagra, men are urged to stop taking the medication immediately and see their medical professional.

Research by viagra-online.co.nz

 

You can follow any responses to this entry through the RSS 2.0 Both comments and pings are currently closed.